# SDR 2009F00142

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 6,182 hours, 3,718 cycles
- Engine: Allsn AE3007C
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER ADVANCING THROTTLES TO TAKEOFF POSITION AND APPROX 5 SECONDS INTO THE TAKEOFF ROLL SIMULTANEOUS AMBER FADEC REV ADC R AND FADEC REV ADC L CAS ILLUMINATES.  RESET FADECS WITH MESSAGE RE-APPEARING ON 2ND ATTEMPT.
